# SDR YENA2023005020494

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 36,408 hours, 7,068 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#324, LAX-JFK. 'DURING THE DESCENT WE COULD SMELL WHAT APPEARS TO BE AN ELECTRICAL SMELL IN THE COCKPIT. THE FLIGHT ATTENDANT CALLED TO SAY THAT AROUND ROW/SEAT 3DF CUSTOMER COULD ALSO SMELL IT SHE TURNED OFF THE POWER TO THE SEAT NO SMOKE OR HAZE NOTED; REF RESOLUTION O LP 3733056, ITEM 2 (PERFORMED LEVEL A DECONAMINTATION AS PRECAUTIONARY REF AMM 21-00-00-615-802 NO ODORS NOTED. DUAL ENGINE RUN OPERATED WITH BOTH PACKS, NOODOR NOTED FURTHER TS REQ AMM 71-00-00) LEVEL A DECONTAMINATION ACCOMPLISHED AND RESOLUTION ON LP 3733057, ITEM 1 (PERFORMED ELECTRICAL ODOR INTEGRITY CHECK FOR LIVE TV SYS IAW AMM 44-20-00-210-802. NO ISSUES NOTED DURING INSPECTION. NO ODOR NOTED. LIVE TV SYS OPERATIONAL CHK OK. RS#8THR732B) PERFORMED ELECTRICAL ODOR INTEGRITY CHECK FOR LIVE TV SYS NO ODOR DETECTED. A/C OK FOR CONT SVC.'
